# SDR YENA2024031400426

- Difficulty date: March 3, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 31,570 hours, 10,123 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: L3 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2051, BOS-MCO. 'L3 DOOR PIN WON'T GO IN ALL THE WAY; ADJUSTED L3 EMERGENCY DOOR ARM AND DISARM HANDLE MECHANISM REF AMM 52-22-22. OPS CHK NORMAL AT THIS TIME.'
